Refereed articles:

  1. Kato, S. and Pewsey, A. A Möbius transformation-induced distribution on the torus. Biometrika, to appear.

  2. Kato, S. and Eguchi, S. Robust estimation of location and concentration parameters for the von Mises-Fisher distribution. Statistical Papers, to appear. [R code]

  3. Jones, M.C., Pewsey, A. and Kato, S. On a class of circulas: copulas for circular distributions. Annals of the Institute of Statistical Mathematics, to appear.

  4. Kato, S. and Jones, M.C. (2015). A tractable and interpretable four-parameter family of unimodal distributions on the circle. Biometrika, 102, 181-190.

  5. Kato, S., Ishii, A., Nishi, A., Kuriki, S. and Koide, T. (2014). Segregation of a QTL cluster for home-cage activity using a new mapping method based on regression analysis of congenic mouse strains. Heredity, 113, 416-423.

  6. Kato, S. and Jones, M.C. (2013). An extended family of circular distributions related to wrapped Cauchy distributions via Brownian motion. Bernoulli, 19, 154-171.

  7. Eguchi, S., Komori, O. and Kato, S. (2011). Projective power entropy and maximum Tsallis entropy distributions. Entropy, 13, 1746-1764.

  8. Kato, S. (2010). A Markov process for circular data. Journal of the Royal Statistical Society, Series B (Statistical Methodology), 72, 655-672. [preprint]

  9. Kato, S. and Jones, M.C. (2010). A family of distributions on the circle with links to, and applications arising from, Möbius transformation. Journal of the American Statistical Association, 102, 249-262.

  10. Eguchi, S. and Kato, S. (2010). Entropy and divergence associated with power function and the statistical application. Entropy, 12, 262-274.

  11. Kato, S. (2009). A distribution for a pair of unit vectors generated by Brownian motion. Bernoulli, 15, 898-921.

  12. Faravani, M., Baki, B.B., Kato, S., Shimizu, K. and Sim, C.H. (2009). Effects of intra-plant competition on the ensuing spatial branching patterns of Straits Rhododenron. Research Journal of Environmental Sciences, 3, 427-438.

  13. Kato, S., Shimizu, K. and Shieh, G.S. (2008). A circular-circular regression model. Statistica Sinica, 18, 633-645.

  14. Kato, S. and Shimizu, K. (2008). Dependent models for observations which include angular ones. Journal of Statistical Planning and Inference, 138, 3538-3549.

  15. Siew, H.-Y., Kato, S. and Shimizu, K. (2008). The generalized t-distribution on the circle. Japanese Journal of Applied Statistics, 37, 1-16.

Copyright (C) 2015. Shogo Kato. All rights reserved.